Information Journal Paper
APA:
CopyMALEKI, A., BEHZAD, M., & BOROUMANDNASAB, S.. (2005). DETERMINATION AND EVALUATION OF COEFFICIENTS INFILTRATION EQUATIONS IN SUGARCANE AREAS OF SOUTH OF AHWAZ. THE SCIENTIFIC JOURNAL OF AGRICULTURE (SJA), 27((Special Issue of Water Science Engineering)), 31-46. SID. https://sid.ir/paper/24663/en
Vancouver:
CopyMALEKI A., BEHZAD M., BOROUMANDNASAB S.. DETERMINATION AND EVALUATION OF COEFFICIENTS INFILTRATION EQUATIONS IN SUGARCANE AREAS OF SOUTH OF AHWAZ. THE SCIENTIFIC JOURNAL OF AGRICULTURE (SJA)[Internet]. 2005;27((Special Issue of Water Science Engineering)):31-46. Available from: https://sid.ir/paper/24663/en
IEEE:
CopyA. MALEKI, M. BEHZAD, and S. BOROUMANDNASAB, “DETERMINATION AND EVALUATION OF COEFFICIENTS INFILTRATION EQUATIONS IN SUGARCANE AREAS OF SOUTH OF AHWAZ,” THE SCIENTIFIC JOURNAL OF AGRICULTURE (SJA), vol. 27, no. (Special Issue of Water Science Engineering), pp. 31–46, 2005, [Online]. Available: https://sid.ir/paper/24663/en